Cookies?
Library Header Image
LSE Research Online LSE Library Services

State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems

Ball, Joseph A., Mikkola, Kalle M. and Sasane, Amol (2005) State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems. SIAM Journal on Control and Optimization, 44 (2). pp. 531-563. ISSN 0363-0129

Full text not available from this repository.
  • http://dx.doi.org/10.1137/S0363012903433024

Item Type: Article
Official URL: http://epubs.siam.org/SICON/sicon_toc.html
Additional Information: © 2005 Society for Industrial and Applied Mathematics
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 03 Nov 2008 12:07
URL: http://eprints.lse.ac.uk/15843/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only